OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

New Version of Fractional Pachpatte-Type Integral Inequalities via Coordinated ℏ-Convexity via Left and Right Order Relation
Tareq Saeed, Eze R. Nwaeze, Muhammad Bilal Khan, et al.
Fractal and Fractional (2024) Vol. 8, Iss. 3, pp. 125-125
Open Access | Times Cited: 4

Showing 4 citing articles:

Mathematical Inequalities in Fractional Calculus and Applications
Seth Kermausuor, Eze R. Nwaeze
Fractal and Fractional (2024) Vol. 8, Iss. 8, pp. 471-471
Open Access | Times Cited: 1

Some New Estimations of Left and Right Interval Fractional Pachpatte’s Type Integral Inequalities via Rectangle Plane
Azzh Saad Alshehry, Loredana Ciurdariu, Yaser Saber, et al.
Axioms (2024) Vol. 13, Iss. 7, pp. 417-417
Open Access

An analysis of fractional integral calculus and inequalities by means of coordinated center-radius order relations
Waqar Afzal, Mujahid Abbas, Jong‐Suk Ro, et al.
AIMS Mathematics (2024) Vol. 9, Iss. 11, pp. 31087-31118
Open Access

Page 1

Scroll to top